Lacalgebra versions of Lanczos tau method for the numerical solution of differential equations
Portugaliae mathematica, Tome 41 (1982) no. 1-4, pp. 295-316
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
Lanczos' tau method, error analysis, polynomial tau approximation problem, LACALGEBRA
@article{PORMA_1982__41_1-4_115503,
author = {Silva, M. Rog\'erio de J. da},
title = {Lacalgebra versions of {Lanczos} tau method for the numerical solution of differential equations},
journal = {Portugaliae mathematica},
pages = {295--316},
year = {1982},
volume = {41},
number = {1-4},
mrnumber = {0766859},
zbl = {0545.65053},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1982__41_1-4_115503/}
}
TY - JOUR AU - Silva, M. Rogério de J. da TI - Lacalgebra versions of Lanczos tau method for the numerical solution of differential equations JO - Portugaliae mathematica PY - 1982 SP - 295 EP - 316 VL - 41 IS - 1-4 UR - http://geodesic.mathdoc.fr/item/PORMA_1982__41_1-4_115503/ LA - en ID - PORMA_1982__41_1-4_115503 ER -
%0 Journal Article %A Silva, M. Rogério de J. da %T Lacalgebra versions of Lanczos tau method for the numerical solution of differential equations %J Portugaliae mathematica %D 1982 %P 295-316 %V 41 %N 1-4 %U http://geodesic.mathdoc.fr/item/PORMA_1982__41_1-4_115503/ %G en %F PORMA_1982__41_1-4_115503
Silva, M. Rogério de J. da. Lacalgebra versions of Lanczos tau method for the numerical solution of differential equations. Portugaliae mathematica, Tome 41 (1982) no. 1-4, pp. 295-316. http://geodesic.mathdoc.fr/item/PORMA_1982__41_1-4_115503/